| Model Number |
SCDA39 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, during procedure, the dissector was used for the first time, and when assembled, the spring came off because it did not fit properly.A different dissector was used with the same generator and battery, and it functioned normally.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, during procedure, the dissector was used for the first time, and when assembled, the spring came off because it did not fit properly.The spring did not fell inside the patient's cavity.A different dissector was used with the same generator and battery, and it functioned normally.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3 h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection found that the springs had disengaged from the device.Damages were observed at the generator horn interface.The device was partially separated above the pin connectors.The device showed evidence of use.Functional testing was performed with the returned dissector using a test lab generator and battery.The assembled device successfully produced the startup series of tones and the status led on the generator illuminated green, confirming proper assembly and device readiness for use.The jaws of the device were unable to close due to the damage to the device.The device manufacturing end line tests were reviewed and found the device passed testing.It was reported that the component disengaged and the device was difficult to assemble.The reported issues were confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.